Alert archive / Washington / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 8, NWS Spokane, WA
NWS Spokane, WA issued this severe thunderstorm warning at Jun 12, 2009, 7:08 PM PDT for Spokane County, Washington. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2009, 7:08 PM PDT (02:08 UTC)
- Expired
- Jun 12, 2009, 7:41 PM PDT
- In force
- 33 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
County Spokane County, WA
The radar
The Spokane radar (KOTX), 10 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 7:19 PM PDT | HAIL 0.5 | 4 W Cheney, WA | 0.5 INCH HAIL REPORTED. SOME ACCUMULATION ON THE GROUND. SPOTTER SP60 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 2.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3171 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS56 KOTX 130208
SVROTX
WAC063-130315-
/O.NEW.KOTX.SV.W.0008.090613T0208Z-090613T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPOKANE WA
708 PM PDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL SPOKANE COUNTY IN EASTERN WASHINGTON...
THIS INCLUDES THE CITY OF CHENEY...
* UNTIL 815 PM PDT
* AT 707 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR CHENEY...AND MOVING NORTHWEST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FOUR
LAKES...MEDICAL LAKE...FAIRCHILD AFB AND DEEP CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4764 11764 4753 11752 4745 11763 4756 11783
4769 11783 4770 11781
TIME...MOT...LOC 0208Z 139DEG 6KT 4751 11764
$$
FRIES2 follow-up statements
000
WWUS56 KOTX 130231
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
731 PM PDT FRI JUN 12 2009
WAC063-130315-
/O.CON.KOTX.SV.W.0008.000000T0000Z-090613T0315Z/
SPOKANE WA-
731 PM PDT FRI JUN 12 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM PDT
FOR WEST CENTRAL SPOKANE COUNTY...
AT 729 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED DIRECTLY BETWEEN MEDICAL LAKE AND
CHENEY...MOVING NORTHWEST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FAIRCHILD AFB AND DEEP CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4753 11758 4748 11766 4761 11783 4768 11783
4769 11778 4764 11764 4763 11763
TIME...MOT...LOC 0230Z 151DEG 6KT 4753 11763
$$
FRIES000
WWUS56 KOTX 130241
SVSOTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
741 PM PDT FRI JUN 12 2009
WAC063-130250-
/O.CAN.KOTX.SV.W.0008.000000T0000Z-090613T0315Z/
SPOKANE WA-
741 PM PDT FRI JUN 12 2009
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL SPOKANE COUNTY IS
CANCELLED...
THE THUNDERSTORM OVER WEST CENTRAL SPOKANE COUNTY NEAR MEDICAL LAKE
HAS WEAKENED BELOW SEVERE LIMITS. THE SEVERE THUNDERSTORM WARNING
HAS THUS BEEN CANCELLED.
LAT...LON 4753 11758 4748 11766 4761 11783 4768 11783
4769 11778 4764 11764 4763 11763
TIME...MOT...LOC 0240Z 151DEG 6KT 4755 11764
$$
FRIESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 4:42 PM PDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 12, 4:42 PM PDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 442 PM PDT FRI JUN 12 2009 .SYNOPSIS... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY EVENING. A DISTURBANCE TRACKING IN FROM OREGON WILL KEEP THE SHOWER CHANCES GOING ACROSS SOUTHERN WASHINGTON AND CENTRAL IDAHO OVERNIGHT. A MOIST WEATHER SYSTEM MOVES INTO THE REGION FOR THE WEEKEND...INCREASING THE REGION WIDE THREAT OF SHOWERS AND THUNDERSTORMS. THE POSSIBILITY EXIST FOR A FEW STRONG THUNDERSTORMS ....CONTAINING BRIEF HEAVY RAIN AND HAIL. THE UNSETTLED WEATHER PATTERN IS EXPECTED TO LAST INTO NEXT WEEK...WITH SEASONAL TEMPERATURES AND THE CHANCE OF MAINLY MOUNTAIN SHOWERS AND THUNDERSTORMS. && .DISCUSSION... TONIGHT...THE INLAND NORTHWEST WILL BE UNDER THE INFLUENCE OF COLLIDING BOUNDARIES...AS THE RIDGE ALOFT WEAKENS AND SHRINKS TO THE EAST. ONE SUCH BOUNDARY IS DRIFTING IN THE NORTHERN STREAM AND HAS HELPED FIRE OFF CONVECTION ALONG THE CANADIAN BORDER IN THE MOUNTAINS OF NORTHEAST WASHINGTON AND FAR NORTH IDAHO. THERE IS LITTLE SHEER IN THE AREA...AND THE CONVECTION IS DRIVEN BY THE TERRAIN. SO THE STORMS WILL DRIFT ALONG THE RIDGE LINES TO PROPAGATE. ACROSS OREGON...ANOTHER BOUNDARY WILL GRADUALLY LIFT NORTHEAST GUIDED BY A MID LEVEL SHORTWAVE. THE MODELS ARE FAIRLY CONSISTENT ON TAKING THIS SHORTWAVE ACROSS THE IDAHO PANHANDLE INTO EASTERN WASHINGTON. THIS WILL PROVIDE THE LIFT AND INSTABILITY FOR CONVECTION TO CONTINUE THROUGH MUCH OF THE NIGHT...AS THE TERRAIN DRIVEN INSTABILITY TAPERS OFF OVERNIGHT. SMALL HAIL...HEAVY DOWNPOURS AND OCCASIONAL LIGHTNING ARE POSSIBLE WITH THESE CELLS. SKIES WILL REMAIN PARTLY TO MOSTLY CLOUDY OVERNIGHT...KEEPING TEMPERATURES MILD AS WINDS REMAIN LIGHT AND TERRAIN DRIVEN. /RFOX. SATURDAY THROUGH MONDAY...A LONG-WAVE TROUGH WILL DOMINATE THE WEST. EMBEDDED SHORT-WAVES ROUNDING IT WILL WORK WITH INSTABILITY AND INCREASING MOISTURE TO BRING THE INLAND NW AN INCREASING RISK FOR SHOWERS AND THUNDERSTORMS INTO SUNDAY. HOWEVER BY MONDAY A MORE STABLE WESTERLY FLOW BEGINS TO DEVELOP. THIS WILL DECREASE PRECIPITATION CHANCES IN THE LEE OF THE CASCADES AND PUSH THE FOCUS FOR STORMS TO THE EASTERN CWA. MODELS ARE STILL WAFFLING WITH THE PRECISE DETAILS OF SOME OF THE FEATURES (ESPECIALLY THE TIMING/PLACEMENT OF SYNOPTIC FORCING)...SO THE FORECAST WILL CONTINUE TO BE FINE-TUNED. THE SOUTHERLY FLOW THAT BEGINS FRIDAY NIGHT WILL CONTINUE THROUGH THE PERIOD...ALLOWING MOISTURE TO INVADE. PWATS INCREASE TO BETWEEN 120-180 PERCENT OF NORMAL INTO SUNDAY. DEW POINTS ARE PROJECTED TO RISE INTO THE MID-40S TO LOWER 50S OVER MUCH OF THE CWA SATURDAY. THEN THE FOCUS OF THESE HIGHER DEW POINTS IS PROJECTED TO SHIFT AWAY FROM THE LEE OF THE CASCADES SUNDAY INTO MONDAY AS THE FLOW TURNS MORE SOUTHWESTERLY. AVERAGE AFTERNOON SBCAPE RISE TO BETWEEN 200 AND 700 J/KG AND LIS DROP TO BETWEEN 0 AND -2 C. BOTH CAPE AND LI ARE MORE HIGHLY FOCUSED NORTH OF LINE FROM MAZAMA TO WALLA WALLA SATURDAY. THEN...SIMILAR TO THE DEW POINTS...INSTABILITY GRADUALLY ERODES FROM THE LEE OF THE CASCADES SUNDAY AND ESPECIALLY INTO MONDAY. AFTER SUNSET THE SURFACE INSTABILITY WANES BUT SOME MARGINALLY NEGATIVE DTHETA/DZ LAPSE RATES (ELEVATED INSTABILITY) LINGERS. THE AVERAGE 0-6KM SHEAR REMAINS UNDER 20KTS...SUGGESTING MOST STORMS THAT DEVELOP WILL BE SLOW-MOVING PULSE STORMS AND THE MAIN THREAT WILL BE LOCALLY HEAVY RAINS. NOW THAT WE HAVE CONSIDERED MOISTURE AND INSTABILITY...WE NEED SOME FOCUSING AND/OR LIFTING MECHANISMS. THROUGH THE PERIOD THE SHORT-WAVE RIDGE TO THE NORTH WILL BEGIN TO FLATTEN AND MOVE EAST. THE 500H CLOSED LOW EMBEDDED IN THE LONG-WAVE TROUGH WILL SHIFT SOUTH FROM SW OREGON AND THEN EAST TOWARD THE GREAT BASIN...OPENING AS IT DOES SO. ALL THIS WILL BE IN RESPONSE TO A 100KT JET CROSSING TO THE EASTERN PACIFIC. THIS SHIFTING PATTERN WILL ALLOW SOME DISTURBANCES TO MAKE PROGRESS INTO OR NEAR THE AREA. SATURDAY...A MID-LEVEL SHORT-WAVE (NEAR EASTERN OREGON AND LOWER IDAHO FRIDAY EVENING) WILL LIFT THROUGH THE REGION...APPROACHING THE CANADIAN BORDER BY LATE AFTERNOON. THE GFS/ECMWF/UKMET TAKE THE FEATURE ON A NNW TRACK. THE NAM HAS A MORE NNE TRACK. ATTM THE NAM SEEMS TO BE THE OUTLIER. SO WITH THE AID OF THIS SHORT-WAVE...LOOK FOR A RISK FOR SCATTERED SHOWERS AND THUNDERSTORMS ALONG AND NORTH OF A LINE FROM WENATCHEE TO SANDPOINT. THERE WILL ALSO REMAIN A RISK FOR ISOLATED TO MORE WIDELY SCATTERED SHOWERS AND STORMS OVER THE SOUTHERN CWA. CONVECTION IN GENERAL IS EXPECTED TO INCREASE WITH AFTERNOON HEATING. SATURDAY NIGHT INTO SUNDAY...THE AFOREMENTIONED 500H CLOSED LOW MOVES EAST AND THE 700H LOW TRACKS OVER LOWER IDAHO AND INTO LOWER MONTANA. A THETA-E RIDGE EDGES TOWARD THE SOUTHEAST CWA DURING THIS PERIOD...BRINGING A MORE FOCUSED RISK FOR SHOWERS AND STORMS FROM THE BLUE MOUNTAINS THROUGH THE PANHANDLE. OTHER SCATTERED TO ISOLATED SHOWERS/STORMS WILL BE A RISK ACROSS THE REMAINDER OF THE CWA. HOWEVER BEING REMOVED FROM THE FOCUSING MECHANISM...THE LARGEST RISK WILL REMAIN DURING THE AFTERNOON AND EVENING HOURS. SUNDAY NIGHT INTO MONDAY...THE APPROACHING PACIFIC JET BRINGS A DEEPENING SHORT-WAVE TOWARD THE COAST...WHILE THE MONTANA LOW CONTINUES TO SLIP EAST. A WEAK THETA-E RIDGE LINGERS NEAR THE EAST TO NORTH-CENTRAL CWA. ALONG WITH A WEST TO SW FLOW...THIS WILL CONTINUE TO FOCUS A HIGHER SHOWER AND THUNDERSTORM RISK FROM THE NORTHERN MOUNTAINS TO THE PANHANDLE. MORE WIDELY SCATTERED STORMS WILL BE POSSIBLE OVER THE REST OF THE EASTERN CWA. THE APPROACHING PACIFIC SHORT-WAVE (THOUGH MOST OF THE ENERGY SPLITS SOUTH) WILL ALSO BRING A RISK FOR SHOWERS TO THE CASCADES. THE LEE-SIDE ZONES ARE EXPECTED TO REMAIN DRY WITH THE MORE STABLE WESTERLY FLOW. TEMPERATURES ARE EXPECTED TO REMAIN ABOVE NORMAL...BUT A GENERAL COOLING TREND IS FORECAST INTO SUNDAY. THIS IS ESPECIALLY EXPECTED OVER THE SOUTHEAST TO EASTERN CWA...AS CLOUDS AND PRECIPITATION INHIBIT VALUES FROM REACHING THEIR FULL DAYTIME POTENTIALS. HOWEVER THE INCREASED CLOUDS AND MOISTURE WILL HELP TO KEEP OVERNIGHT LOWS RELATIVELY MILD. /JCOTE MONDAY NIGHT THROUGH FRIDAY...FORECAST MODELS ARE IN GENERALLY GOOD AGREEMENT DURING THIS PERIOD WITH A ZONAL FLOW PATTERN OVER THE AREA. THE GFS AND ECMWF MODELS DO SHOW ONE SYSTEM MOVING THROUGH IN THE ZONAL FLOW ON WEDNESDAY...OTHERWISE MOISTURE LOOKS LIKE A LIMITING FACTOR DURING THE PERIOD SO OTHER THAN A FEW POSSIBLE MOUNTAIN SHOWERS A DRY FORECAST IS EXPECTED FOR MOST LOCATIONS. HIGH TEMPERATURES ARE EXPECTED TO BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. CONCERNING THE WEDNESDAY SYSTEM...THE GFS TENDS TO SPLIT THE ENERGY OF THE INCOMING SYSTEM...WITH MOST LOCATIONS REMAINING DRY EXCEPT FOR N IDAHO WHERE UPSLOPE FLOW RINGS OUT SOME SHOWERS. THE ECMWF MODEL SHOWS A STRONGER SYSTEM WITH NO SPLITTING...BUT STILL FAVORS N IDAHO DUE TO UPSLOPE FLOW. THUS A CHANCE OF SHOWERS IS EXPECTED FOR N IDAHO WED...WHILE DRY CONDITIONS SHOULD BE THE RULE IN THE LEE OF THE CASCADES AND MOST LIKELY EXTENDING EAST INTO THE UPPER COLUMBIA BASIN AND SPOKANE AREA WHERE DOWNSLOPE FLOW OFF THE CASCADES WILL OCCUR. JW && .AVIATION... AN UNSTABLE ATMOSPHERE WILL PROMOTE SCT -SHRA AND ISOLD TSRA THROUGH AROUND 04Z. THEN A SHORT WAVE WILL MOVE NORTH OUT OF OREGON INTO WASHINGTON AND PORTIONS OF N IDAHO LATE THIS EVENING INTO SATURDAY MORNING FOR CONTINUED SCT -SHRA AND A SLIGHT CHANCE OF A THUNDERSTORM. INSTABILITY WILL INCREASE AGAIN ON SATURDAY AFTERNOON WITH ISOLD TSRA EXPECTED TO DEVELOP ONCE AGAIN. SMALL HAIL AND GUSTY WINDS WILL BE COMMON WITH TSTMS. CIGS AT THE TAF SITES SHOULD REMAIN VFR EVEN UNDER HEAVIER SHOWERS GIVEN HIGH CLOUD BASES. JW && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 56 80 58 75 56 77 / 30 50 40 50 40 40 COEUR DALENE 52 80 55 75 53 75 / 40 50 50 50 50 50 PULLMAN 49 79 51 72 48 74 / 50 40 50 50 50 30 LEWISTON 57 84 59 79 58 80 / 50 40 40 50 50 30 COLVILLE 53 83 53 83 52 80 / 30 50 40 40 40 50 SANDPOINT 49 78 49 76 50 74 / 30 50 50 50 50 50 KELLOGG 52 78 56 73 54 72 / 60 50 50 60 60 50 MOSES LAKE 58 85 60 83 56 84 / 20 30 20 20 20 10 WENATCHEE 60 83 63 84 59 84 / 20 50 20 20 10 10 OMAK 55 83 57 84 55 85 / 30 50 40 20 20 20 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jun 12, 6:04 AM PDT, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 604 AM PDT FRI JUN 12 2009 IDZ001>004-026-027-WAZ031>038-041>044-131315- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 604 AM PDT FRI JUN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 5:48 PM PDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
548 PM PDT FRI JUN 12 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL 3 NE WARDEN 46.99N 119.00W
06/12/2009 E0.88 INCH GRANT WA TRAINED SPOTTER
NICKEL SIZED HAIL. SPOTTER GR49
&&
FONTENOTSpecial weather statement, Jun 12, 5:51 PM PDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 551 PM PDT FRI JUN 12 2009 WAZ034-130115- GRANT WA- 551 PM PDT FRI JUN 12 2009 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL GRANT COUNTY IN CENTRAL WASHINGTON UNTIL 615 PM PDT AT 547 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR WARDEN..MOVING WEST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS HAS BEEN REPORTED NEAR WARDEN WITH THIS STORM. HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARDEN AND RURAL EASTERN GRANT COUNTY... LAT...LON 4694 11933 4711 11925 4705 11900 4692 11900 TIME...MOT...LOC 0050Z 095DEG 10KT 4699 11904 JW
Special weather statement, Jun 12, 7:02 PM PDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPOKANE WA
702 PM PDT FRI JUN 12 2009
WAZ036-130300-
SPOKANE WA-
702 PM PDT FRI JUN 12 2009
THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL SPOKANE COUNTY IN EASTERN WASHINGTON
UNTIL 800 PM PDT
AT 659 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ABOUT 4 MILES WEST OF FAIRCHILD AIR FORCE
BASE..MOVING NORTH AT 5 MPH. THIS STORM IS LOCATED ABOUT 5 MILES
NORTHWEST OF THE SEVERE THUNDERSTORM LOCATED 3 MILES SOUTHWEST OF
MEDICAL LAKE.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
DEEP CREEK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4771 11782 4768 11760 4758 11768 4755 11778
4757 11782
TIME...MOT...LOC 0200Z 200DEG 6KT 4759 11776
FRIESThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 5:51 PM PDT | Special Weather Statement | OTX | Grant | 24 min |
| Jun 12, 6:34 PM PDT | Severe Thunderstorm Warning | OTX | Spokane | 41 min |
| Jun 12, 7:02 PM PDT | Special Weather Statement | OTX | Spokane | 58 min |
| Jun 13, 12:18 PM PDT | Areal Flood Advisory | OTX | Chelan | 56 min |
Nearby
Severe Thunderstorm Warnings in Washington, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.